Rapid Release Extra Strength Acetaminophen 500 mg, 400 Gelcaps, Member's Mark


Rapid Release Extra Strength Acetaminophen 500 mg, 400 Gelcaps, Member's Mark

From: Member's Mark

Item Code: SAM-375316

Our Price: $17.99

Qty:
Home : Category A-Z : Pain Relief :

Description of Rapid Release Extra Strength Acetaminophen 500 mg, 400 Gelcaps, Member's Mark


Member's Mark Acetaminophen 500 mg

  • Compare to Extra Strength Tylenol® Rapid Release Gels active ingredient.
  • Rapid release.
  • Extra strength.
  • Pain reliever / fever reducer.
  • Non-aspirin.
  • Relieves minor aches and pains.

Uses:
Temporarily relieves minor aches and pains due to:
backache, toothache, headache, the common cold, muscular aches, minor pain of arthritis, premenstrual and menstrual cramps.

Temporarily reduces fever.

Active ingredient (in each gelcap) ... Purpose:
Acetaminophen 500 mg ... Pain reliever/fever reducer

Inactive ingredients: croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide.

Directions:
Do not take more than directed.

Adults and children 12 years and over: take 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.

Children under 12 years: ask a doctor.



Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.

Quick Buy:

NameSizePriceQty
VitaCart Quick Buy - Rapid Release Extra Strength Acetaminophen 500 mg, 400 Gelcaps, Member's Mark
Member's Mark
Rapid Release Extra Strength Acetaminophen 500 mg

400 Gelcaps

$17.99



May We Suggest...

Acetaminophen PM, Extra Strength Nighttime Pain Reliever, 375 Gelcaps, Member's MarkMember's Mark - Acetaminophen PM, Extra Strength Nighttime Pain Reliever - 375 Gelcaps
Our Price: $18.46
Tylenol Extra Strength, Pain Reliever & Fever Reducer, 325 CapletsTylenol - Tylenol Extra Strength, Pain Reliever & Fever Reducer - 325 Caplets
Our Price: $25.89
Infants' Tylenol Acetaminophen Oral Suspension, Cherry Flavor, 60 ml x 2 BottlesTylenol - Infants' Tylenol Acetaminophen Oral Suspension, Cherry Flavor - 60 ml x 2 Bottles
Our Price: $17.49
Children's Tylenol Acetaminophen Oral Suspension, Grape Flavor, 120 ml x 2 BottlesTylenol - Children's Tylenol Acetaminophen Oral Suspension, Grape Flavor - 120 ml x 2 Bottles
Our Price: $12.59
Minor Pain Relief 750mg, 30 Tablets, Planetary HerbalsPlanetary Herbals - Minor Pain Relief 750mg - 30 Tablets
Our Price: $8.39


You are Currently Viewing Rapid Release Extra Strength Acetaminophen 500 mg, 400 Gelcaps, Member's Mark

Look for Similar Products by Category:

Home : Category A-Z : Pain Relief :
Home : Shop By Brands : Member's Mark :


Medical Masks
IN STOCK!
Coupon
Source Naturals
NOW Foods
Doctor's Best
Bluebonnet Nutrition
Natural Factors
Natrol
NutriCology
Twinlab
Country Life Vitamins
Carlson Laboratories
Garden of Life
Planetary Herbals
Dr. Christopher's
Dr. Mercola
Barlean's Organic
More Brands
Brain Support
Eyes Care
Heart Health
Immune Support
Joint Care
Children's Care
Pet Care
More Categories
Amino Acids
Vitamins
Minerals
Herbs
Omega 3 6 9
Enzymes
Probiotics
Coenzyme Q10
Green Foods
Teas
More Supplements
Skin Care
Hair Care
Bath & Shower
Gift Sets
More Bath & Beauty
Beauty Supplies
Health & Fitness Supplies
Snacks & Foods
Top Sellers
More Categories
email us




















View Cart Home Store Info Contact Us Return Policy
Search
BizRate.com Customer Certified Site - Click to Verify

Disclaimer: Designated trademarks and brands are the property of their respective owners.
The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs. You should read carefully all product packaging.
The product image of Member's Mark - Rapid Release Extra Strength Acetaminophen 500 mg - 400 Gelcaps shown on this page may differ from actual size and flavor, or due to packaging update. We try to be as accurate as possible with photos. Please check the Product Title carefully before ordering.
Privacy Policy
Copyright ©2003 - 2021 VitaCart.com

Store Index 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z